# SDR USAA920081518

- Difficulty date: August 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT -S4- MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON LOWER L2 DOOR SHAPE SILL PLATE AT FR66 TO FR68.  REPLACED LOWER L2 DOOR SHAPE SILL PLATE FR66 TO FR68 IAW A319 DRAWING D5348009.  (S)
